Epclusa And Low Vitamin D

Updated
Lou Says:

Since taking epclusa tx 3 yrs ago I've had edema, nausea, infections, limb pain, and just discovered low vitamin D (had a reading of 20). Any info appreciated, thanks.

3 Replies

Earliest Newest Votes
1
Emma Says:

Vit D is fine everything else is a mess we were lab rats search F B And search main drug you will find groups going through same as you I am full of infections viruses and bacteria my ears ring so loud I can’t wakj fro muscle and bone pain and neuropathy I wish there was a way to converse but search and you will. Find the hell we are living in

Was this helpful? 0
2
Lou Says:

Re: Emma (# 1) Expand Referenced Message

Sorry to here your having problems as well, before I started the treatment, the liver nurse assured me that any problems I might have they would be there to help, lol, I saw a liver dr once just to get me signed up,never saw him again, every time I tried to speak to the nurse she was always out ! when I did catch up with her she told me that DAAs Epclusa wouldn't be causing any problems, any side effects iwas having would be caused by the life style I used to live, said she never heard of anyone having problems on epclusa, and of course my dr believed her "being the so called expert" I knew what my body was going thru, I felt better pre treatment, IV had so many problems since treatment feel to tired ATM to pass on, I'm in Australia where are you? Hope your feelings prove a little, just wish there was something we could do, IV met some seedy people over the years but these so called liver experts are good liars. Take care

Was this helpful? 0
3
Lou Says:

Re: Emma (# 1) Expand Referenced Message

Hi Emma ,really hope your neuropathy problems are not getting worse, it's so hard hear at the moment can't Evan get in to see a dr or er ,we really didn't need this covid virus to appear ,I am so mixed up after epclusa over 3 yrs ago now ,no one admits that Epclusa may have damaged us! Every time I mention any problem to my dr he says " probley just age related" and having hcv for long period probley caused my many problems ,do you ever get body jerks or leg jumps usually when trying to relax ?mine have gotten worse over last couple of yrs ,I feel as if IV damaged my knee from sudden leg jolts ,usually happens every day lately,plus puffy feet also been diagnosed with Vit D deficiency,just what I didn't need, hope this year is improvement to you ,and every body else suffering from epclusa ,

Was this helpful? 0

More Discussions:

Low vitamin D after Astra Zeneca shot?

I had my second dose of the Astra Zeneca COVID shot in mid July. I felt ok after the 1st shot, but after the 2nd shot I ...

4 REPLIES
Epclusa and leg and back pain

Has anyone taken Epclusa and experienced back and leg pain? I already have 2 herniated discs but it seems that since I s...

32 REPLIES
vitamin k2 and sintrom interference

i developed osteoporosis because i have been taking sintrom since 1996. so i want to take vitamin k2 too. does vitamin k...

1 REPLY
Sandox Pizotifen Vitamin B Complex Mosegor Capsule

where can I buy this vitamins in US? they send them to me from the Philippines for my husband, to increase his appetite ...

3 REPLIES
Vitamin D3 50000iu and multivitamin

Doctor sent me some Vitamin D3 50000iu to take once a week. Is it OK to incorporate multivitamins to it? Since the multi...

1 REPLY
Xarelto and Vitamins?

Was prescribed Xarelto 15 mg 2x daily two weeks ago for blood clot in the leg. I would like to keep taking the viamins/ ...

49 REPLIES
vitamin supplements and liver damage

Can vitamin supplements damage your liver? My GGT is up and I am wondering if it is because I take high doses of supplem...

1 REPLY
Whether low Vitamin D can cause increase in Blood Glucose

Recently my 15 yr old son, who was continuously reducing weight got checked, he was having high blood glucose. His all o...

1 REPLY
brocolli and vitamin k

For years I have not really been consistent with vitamin K on a daily basis. Eating broccoli every other day and not rea...

1 REPLY
Mosegor vitamins and menstrual cycle

I bought this mosegor vitamins last Dec.3 and taking it once a day. My question is whether this can affect my menstrual ...

2 REPLIES